The Gabapentin was 1 300 mg once daily for 1 week, then 2, working up to 3 daily. I feel horrible and spent 5 hrs. in the bathroom yest. and another hour during the night! Developed another hemoroid that is very painful. Could this be from the meds.?
Yes, the common side effects for gabapentin include: Back pain; changes in vision (double or blurred vision); clumsiness; constipation; diarrhea; dizziness; drowsiness; dry mouth; nausea; stomach upset; tiredness; vomiting; weight gain.
You need to let the prescribing doctor know how you are responding to this medication as soon as possible.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2010 • 1 answer
I can't find a doc, I have ruptured disc that left a piece of disc the size of a quarter in the L4,5
Posted 3 Nov 2011 • 1 answer
Posted 23 May 2012 • 3 answers
Posted 27 Sep 2016 • 0 answers
Posted 4 Oct 2016 • 2 answers